MAUDE Adverse Event Report: ARTHREX, INC. MODULAR FLEXIBLE REAMER HEAD, Ø9.0MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. MODULAR FLEXIBLE REAMER HEAD, Ø9.0MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number MODULAR FLEXIBLE REAMER HEAD, Ø9.0MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via phone that an 0233-000 reamer shaft exploded (multiple pieces) while connected to the 0234-090 reamer head while drilling through the tibia.Case involvement, device broke during use.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
MODULAR FLEXIBLE REAMER HEAD, Ø9.0MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16403851
Report Number1220246-2023-06312
Device Sequence Number5759712
Product Code HSB
UDI-Device Identifier00848665000856
UDI-Public00848665000856
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR FLEXIBLE REAMER HEAD, Ø9.0MM
Device Catalogue Number0234-090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown